Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on absolute $ G\sb{\delta }$-spaces


Author: M. Reichaw-Reichbach
Journal: Proc. Amer. Math. Soc. 14 (1963), 806-808
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0154247-X
MathSciNet review: 0154247
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Knaster, Un théorème sur la compactification, Ann. Soc. Polon. Math. 25 (1952), 252-267 (1953). MR 0056280 (15:51b)
  • [2] C. Kuratowski, Topologie, Vol. II, 2, ime éd., Monogr. Mat. XXI, Polskie Towarzystwo Matematyczne, Warsaw, 1952. MR 0054232 (14:892a)
  • [3] A. Lelek, Sur deux genres d'espaces complets, Colloq. Math. 8 (1961), 31-34. MR 0138092 (25:1539)
  • [4] P. S. Urysohn, Works on topology and other fields of mathematics, GITTL, Moscow, 1951. (Russian)
  • [5] G. T. Whyburn, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1958. MR 0099642 (20:6081)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154247-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society